A 73-year-old man presented 3 days after intravitreal injection (IVI) with bevacizumab for treatment of neovascular age-related macular degeneration with pain and redness around the injection site. Examination showed conjunctival edema and injection around the injection site and a central infiltrate at the injection site consistent with infection of Tenon’s capsule and the conjunctiva. Infection of a vitreous wick was considered, but vitreous inflammation was not present. Acute bacterial tenonitis and conjunctivitis were diagnosed, and the patient was prescribed topical antibiotic drops. The patient’s symptoms were resolved within 48 h following the use of topical antibiotic drops, so a culture was not performed. The patient did not develop endophthalmitis. To our knowledge, this is the first reported case of acute bacterial tenonitis and conjunctivitis of the injection site following IVI. Even with the use of betadine, infection of Tenon’s capsule and the conjunctiva may occur after IVI and must be differentiated from other causes of postinjection ocular redness such as chemical irritation of the ocular surface, corneal abrasions, and endophthalmitis.